# SDR IPXA2014042182724

- Difficulty date: April 13, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10 YEAR INSPECTION, FWD CARGO FLOOR PANEL 132PG CORNERS BROKE OFF.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-F, APPD B.
